# SDR SWAA2020021741390

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,476 hours, 24,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER FLASHLIGHT CHARGE IS LOW. / REPLACED FLASHLIGHT BATTERY PER AMM 33-51-06. OPS CHECK GOOD.
